# SDR SWAA2020093011600

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0080
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE WALL STA 500 TO 500A AT PANEL SUPPORT CHANNEL (Z CHANNEL) HAS CRACK.  DOT 82-032.  REMOVED & REPLACED NEW SUPPORT CHANNEL (Z CHANNEL) AT STA 500 TO 500A FWD CARGO COMPARTMENT, IAW SRM 51-40-02-0G-0 AND DWG 143A0080.
